# SDR USAASB03188

- Difficulty date: October 19, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1010428
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT, BULLNOSE, AT ROW 9 INOPERATIVE.  MAINTENANCE REPAIRED A SHORT AT THE LIGHT SOCKET AND PROGRAMMED THE SOCKET FOR REPLACEMENT.  (M)
